# SDR AALA202108028781

- Difficulty date: June 11, 2021
- Submitted: August 2, 2021
- Operation: Air carrier
- Aircraft: N802AW
- Make and model: Airbus A319-132
- Aircraft serial: 924
- Aircraft time: 70,733 hours, 32,345 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: D5311106121100
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: L= 0.157 INCH CRACK UPPER AND LOWER HOLE AT LATERAL WINDSHIELD FRAME 4. PERFORMED REPAIR LOCATED ON WINDSHIELD RIGHT FRONT LATERAL FRAME JUNCTION FR4 AND -Y700, IAW EA 328545.
